Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Wallman covers of compact spaces

Seria
Rozprawy Matematyczne tom/nr w serii: 280 wydano: 1989
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
§1. Introduction.......................................................................................................5
§2. The construction of the Wallman cover.............................................................8
§3. The minimal clopen cozero-complemented cover of a compact space............16
§4. Wallman compactifications versus Wallman cover...........................................24
References...........................................................................................................31
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 280
Liczba stron
31
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCLXXX
Daty
wydano
1989
Twórcy
autor
  • Harvey Mudd College, Claremont, California
autor
  • The University Of Toledo, Toledo, Ohio
autor
  • The University Of Manitoba, Winnipeg, Canada
Bibliografia
  • [Ba] C. Bandt, On Wallmon-Shanin compactifications. Math. Nachr. 77 (1977), 333-351.
  • [BH] R. L. Blair and A. W. Hager, Extensions of zero-sets and of real-valued functions. Math. Z. 136 (1974), 41-57.
  • [DHH] F. Dashiell, A. W, Hager, and M. Henriksen, Order-Cauchy completions of rings and vector lattices of continuous functions, Canad. J. Math. 32 (1980), 657-685.
  • [GJ] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, 1960.
  • [H] A. W. Hager, The projective resolution of a compact space, Proc. Amer. Math. Soc. 28 (1971), 262-266.
  • [HVW] M. Henriksen, J. Vermeer, and R. G. Woods, Quasi-F-covers of Tikhonov spaces, Trans. Amer. Math. Soc. 303 (1987), 779-804.
  • [MV] J. van Mill and J. Vermeer, Wallman compactifications and the continuum hypothesis, Topological Structures II, Math. Centre Tracts No. 116 (1979), 181-185.
  • [PW] J. R. Porter and R. G. Woods, Extensions and Absolutes of Hausdorff spaces, Springer, New York 1987.
  • [S] L. B. Šapiro, Reduction of the main problem on compactifications of Wallman type, Soviet Math. Dokl. 15 (1974), 1020-1023.
  • [Ul] V. M. Ul'yanov, Solution of a basic problem on compactifications of Wallman type, Soviet Math. Dokl. 18 (1977), No. 2, 567-571.
  • [V] J. Vermeer, The smallest basically disconnected preimage of a space, Topology Appl. 17 (1984), 217-232.
  • [Wa] R. C. Walker, The Stone-Čech compactification. Springer, New York, 1974.
  • [We] M. Weir, Hewitt-Nachbin spaces, North-Holland Mathematics Studies No. 17, North-Holland Publishing Co., Amsterdam, 1975.
  • [Wi] S. Willard, General Topology, Addison-Wesley, Reading, Mass. 1970.
  • [Wo] R. G. Woods, A surrey of absolutes of topological spaces, Topological Structures II, Math. Centre Tracts #116 (1979), 323-362.
  • [ZK] V. K. Zaharov and A. V. Koldunov, Characterizations of the a-cover of a compact, Math. Nachr. 107 (1982), 7-16.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-f5f7858c-2755-4aed-80c5-5d4f14154bdd
Identyfikatory
ISBN
83-01-08976-8
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.